# SDR AALA202502100980

- Difficulty date: December 22, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: F240004
- Part serial: 2681
- Condition: No Test
- Location: Zone 800
- Part time: 73,417 hours, 30,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPING FUNCTION ON PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGERCREW DOOR 842 AT AFT GALLEY  AREA IAW AMM 52-13-14-000-001-B, AMM 52-13-14-400-001-B.   TT # 0521518  SN OFF 2681470.
